Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tired, dizzy, pins and needles in legs, headache. Is it because I'm getting older?

For the past 2-3 months have been feeling a little more tired, but I do have 3. children and run around a lot. I feel as if there is something not quite right, at times am nauseous-doesn t lat long and is not everyday (not pregnant). Also I get dizzy-the room goes black a i get pins and needles in my legs and i feel as if i am going to pass out but i never have this is whenever I stand up from crouching or sitting on seat especially if I do it too quick, now again I get a slight headache , not enough to take paracetamol I just drink more water. Would it be because I m getting older? I m a 39 years old female
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Psychiatrist 's  Response
Dec 2014
Hello, Welcome to Health Care Magic

You are a healthy 39 years female with thinking that some thing is not right. You are in premenopausal age and you have symptoms of nausea, tiredness, pin needles sensations and tingling etc somatic symptoms. Such symptoms can occur due to hormonal imbalance. Anxiety disorder may also manifest with such symptoms. If symptoms are causing distress then please visit a psychiatrist for expert opinion.

Answered: Fri, 20 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor